sexologist-icon
Adbominal pain
Hi doctor, My wife is 12 weeks pregnant. Just 1 week back we came to know about this. During this period she used to take voveran sr 100  in high dosage ie 3 times a day due to her whiplash injury. I read in an article that the medication can cause miscarriage and abnormalities in the baby. Will this affect the baby?
15 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey, its diclofenac ,NSAID ,very rarely it affects pregnancy in 3rd trimester ,since she has consumed high dose without doctor prescription get ultrasound abd done ,you will know about conditions of baby. Consult gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.